MathSciNet Relay Station
MathSciNet bibliographic data
MR2184464 18E30 (16G20)
Keller, Bernhard On triangulated orbit categories. Doc. Math. 10 (2005), 551–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement